Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 63 No. 12 (2011)
Vol. 63 No. 12 (2011)
Published:
25.12.2011
Research articles
On the exponential decay of vibrations of damped elastic media
M. B. Vakarchuk, S. B. Vakarchuk
1579-1601
PDF (Russian)
Springer
Approximation of (ψ, β)-differentiable functions of low smoothness by biharmonic Poisson integrals
K. M. Zhyhallo, Yu. I. Kharkevych
1602-1622
PDF (Ukrainian)
Springer
On
ss
-quasinormal and weakly
s
-supplemented subgroups of finite groups
C. Li, Yangming Li
1623-1631
PDF
Springer
Homogenization of a quasilinear parabolic problem with different alternating nonlinear Fourier boundary conditions in a two-level thick junction of the type 3:2:2
T. A. Mel'nik, D. Yu. Sadovyi
1632-1656
PDF (Ukrainian)
Springer
Inequalities for trigonometric polynomials in spaces with integral metric
S. A. Pichugov
1657-1671
PDF (Russian)
Springer
Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient
Liao Dai-xi, Yang Li-hui, Qian-hong Zhang
1672-1684
PDF
Springer
Existence and exponential stability of periodic solution for fuzzy BAM neural networks with periodic coefficient
V. Yu. Slyusarchuk
1685-1698
PDF (Ukrainian)
Springer
Approximation of analytic functions by Bessel functions of fractional order
S.-M. Jung
1699-1709
PDF
Springer
Short communications
Generalization of Rubel's result for operators
Yu. S. Linchuk
1710-1716
PDF (Ukrainian)
Springer
Regularity of growth of fourier coefficients of entire functions of improved regular growth
R. V. Khats’
1717-1721
PDF (Ukrainian)
Springer
Index
Index of volume 63 of „Ukrainian Mathematical Journal”
1724- 1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians